| Catalog Number |
01.12.160 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/20/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-mar-2024: lot 2200482: (b)(4) items manufactured and released on 23-jun-2022.Expiration date: 2027-05-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implant involved, batch review performed on 27-mar-2024: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 2335090: (b)(4) items manufactured and released on 06-sep-2023.Expiration date: 2028-08-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 4 months after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the medacta stem and head and competitor liner and cup.The surgery was completed successfully.